# SDR AU991102

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 57420SA
- Condition: Faulty
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE FAULTY.
